# SDR 2007UALA01445

- Difficulty date: May 7, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 53,439 hours, 19,659 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bottle
- Part number: 416N2220
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE TEST 2 FAILED.  ACCOMPLISHED 1 TIME RECHARGE OF SERVICE BOTTLE.   BOTTLE REPLACED AT THE FIRST MAINT OPPORTUNITY.
